# SDR DALA2022042802990

- Difficulty date: April 26, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 108,398 hours, 15,915 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 ERA 598626-14AD ISSUED FOR REPAIR TO RH LOWER WING SKIN EXTERNAL SURFACE AT STRINGER 9.5L BETWEEN STATIONS 962.2 AND 990.2. FOLL ON ACTION IS REQUIRED. CORRECTIVE ACTION: ACCOMPLISH ERA 598626-14AD SECTION III EVERY 10,000 FLIGHT CYCLE S (2212426)
